Minimum Variance Unbiased Estimation for the Nagative Exponential Distribution with Truncation Parameter

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 285
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorC.J. Parkko
dc.contributor.authorU Jin Choiko
dc.date.accessioned2013-02-25T15:48:14Z-
dc.date.available2013-02-25T15:48:14Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1978-
dc.identifier.citationPROC. COLL. NATUR. SCI.,SNU(미확인), v.3, no.1, pp.13 - 18-
dc.identifier.urihttp://hdl.handle.net/10203/63316-
dc.languageKorean-
dc.publisherSN-
dc.titleMinimum Variance Unbiased Estimation for the Nagative Exponential Distribution with Truncation Parameter-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume3-
dc.citation.issue1-
dc.citation.beginningpage13-
dc.citation.endingpage18-
dc.citation.publicationnamePROC. COLL. NATUR. SCI.,SNU(미확인)-
dc.contributor.localauthorU Jin Choi-
dc.contributor.nonIdAuthorC.J. Park-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0